R. Lowen, A. K. Srivastava, p. Wuyts, "Non archimedean metric induced fuzzy uniform spaces", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 613527, 13 pages, 1989. https://doi.org/10.1155/S0161171289000062
Non archimedean metric induced fuzzy uniform spaces
It is shown that the category of non-Archimedean metric spaces with 1-Lipschitz maps can be embedded as a coreflective non-bireflective subcategory in the category of fuzzy uniform spaces. Consequential characterizations of topological and uniform properties are derived.
Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.